×

zbMATH — the first resource for mathematics

Schubert polynomials, 132-patterns, and Stanley’s conjecture. (English) Zbl 1397.05205
Summary: Motivated by a recent conjecture of R. P. Stanley [“Some Schubert shenanigans”, Preprint, arXiv:1704.00851] we offer a lower bound for the sum of the coefficients of a Schubert polynomial in terms of 132-pattern containment.

MSC:
05E15 Combinatorial aspects of groups and algebras (MSC2010)
05E05 Symmetric functions and generalizations
14M15 Grassmannians, Schubert varieties, flag manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bergeron, Nantel; Billey, Sara, RC-graphs and Schubert polynomials, Exp. Math., 2, 4, 257-269, (1993) · Zbl 0803.05054
[2] Billey, Sara; Jockusch, William; Stanley, Richard P., Some combinatorial properties of Schubert polynomials, J. Algebr. Comb., 2, 4, 345-374, (1993) · Zbl 0790.05093
[3] Fomin, Sergey; Kirillov, Anatol N., The Yang-Baxter equation, symmetric functions, and Schubert polynomials, Discrete Math., 153, 1-3, 123-143, (1996) · Zbl 0852.05078
[4] Knutson, Allen; Miller, Ezra, Gröbner geometry of Schubert polynomials, Ann. Math., 1245-1318, (2005) · Zbl 1089.14007
[5] Lascoux, Alain; Schützenberger, Marcel-Paul, Polynômes de Schubert, C. R. Math. Acad. Sci. Paris, 295, 3, 447-450, (1982) · Zbl 0495.14031
[6] Macdonald, Ian G., Notes on Schubert polynomials, 6, (1991), Université du Québec à Montréal
[7] Manivel, Laurent, Symmetric functions, Schubert polynomials, and degeneracy loci, 6, (2001), American Mathematical Society · Zbl 0998.14023
[8] Stanley, Richard P., Some Schubert shenanigans, (2017)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.